Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Rule of 69

John P. Gould and Roman L. Weil
The Journal of Business
Vol. 47, No. 3 (Jul., 1974), pp. 397-398
Stable URL: http://www.jstor.org/stable/2352456
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398